Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Severe constipation, had phyisotherapy for herniated degenerative disc. Are they related?

Hai I had a herniated degenerative disc on L5 S1 4 months back.It was so acute that I couldn t even walk then I underwent pshiotherpy I was getting better. But last 4 days I have severe constipation I didn t have a single BM . Does this have any connection with my disc problem presently do not have much pain . Kindly advice .
Asked On : Sat, 19 May 2012
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern the physiotherapy that you are having and the constipation are nothing to take with each other this could be merely coincidence, for the constipation no need to worry drink lot of water have fibber containing diet, go for defecation even if you do not have any feeling for that, hope this information helps you have nice day.
Answered: Sat, 12 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor